# SDR UPS202909

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 870-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 6R AT STATION 870 TO 950.  MAINTENANCE BLENDED CORROSION, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-30-2, 51-20-04, MM 51-20-151, AND UPS EO 727-53-1570.
